# SDR AALA202407260303

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 33,600 hours, 14,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND MOUNTING PLATE BROKEN. REMOVE AND REPLACED EXIT SIGN LIGHT ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
